Mathematics: Page 61: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

International Journal of Science and Research (IJSR)

Mathematics

Downloads: 128 | Views: 695

Mathematics, India, Volume 8 Issue 12, December 2019

Pages: 1468 - 1474

On Matching Girth Domination Number of Graphs

L. Shyamala | G. Victor Emmanuel | M. Sudalai Kannu | I. Beno

Downloads: 128 | Views: 663

Mathematics, India, Volume 8 Issue 12, December 2019

Pages: 1543 - 1545

Coloring of Field

Akshaya.G | Sudha Lakshmi.G

Downloads: 128 | Views: 678

Mathematics, Afghanistan, Volume 9 Issue 1, January 2020

Pages: 1144 - 1147

Ciric Quasi-Contraction Fixed Point Mappings in Generalized Metric Spaces

Mohammad Jawid Mohammadi

Downloads: 128 | Views: 970

Mathematics, India, Volume 9 Issue 4, April 2020

Pages: 1696 - 1699

Completely Regular Semiring

Chandrakala H K | Dr. A Rajeswari

Downloads: 127 | Views: 862

Mathematics, Kenya, Volume 3 Issue 4, April 2014

Pages: 189 - 193

Existence Results for Quasilinear Delay Integrodifferential Equations with Nonlocal Conditions Via Measures of Noncompactness

Francis Paul Samuel | Tumaini RukikoLisso

Downloads: 127 | Views: 774

Mathematics, Nigeria, Volume 3 Issue 6, June 2014

Pages: 754 - 757

Numerical Solution of Second-Order Differential Equations by Differential Transformation Method (DTM)

Falade K.I

Downloads: 127 | Views: 853

Mathematics, India, Volume 3 Issue 7, July 2014

Pages: 1509 - 1512

Study of Five Dimensional Models in Kaluza-Klein Space-Time in the Frame Work of Saez and Ballester

Kalpana Pawar Mody | Rishikumar Agrawal

Downloads: 127 | Views: 756

Mathematics, India, Volume 3 Issue 8, August 2014

Pages: 649 - 655

Socialistic Decision Making Approach for Bipolar Fuzzy Soft H-Ideals over Hemi Rings

Dr. R. Nagarajan | Dr. K. Venugopal

Downloads: 127 | Views: 731

Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 1395 - 1398

Coincidence and Common Fixed Point Theorems for Nonlinear Contractive in Intuitionistic Fuzzy Metric Space

A. D. Singh | Ram Milan Singh | R. S. Chandel

Downloads: 127 | Views: 926

Mathematics, Indonesia, Volume 3 Issue 11, November 2014

Pages: 1235 - 1241

Approximation in Linear Stochastic Programming Using L-Shaped Method

Liza Setyaning Pertiwi | Rini Purwanti | Wilma Handayani | Prof. Dr. Herman Mawengkang

Top

Confirm Your Share

Enter your details so IJSR can confirm this sharing activity.

Your details are used to validate this share and protect the award process from duplicate or false activity.